# SDR VNAA2019092011102

- Difficulty date: September 20, 2019
- Submitted: September 21, 2019
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 36,654 hours, 36,367 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Failed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5511 TOOK OFF FROM DCA-ALB AT APPROX 2000 FEET AT A SPEED OF APPROX 200 KTS  CREW HEARD A LOUD POP AND THEN WIND NOISE FROM THE GALLEY SERVICE DOOR. THE AIRCRAFT DID NOT PRESSURIZE THE CAPT THEN DECLARED AN EMERGENCY AND RETURNED TO FIELD. THE PAX WHERE INFORMED OF THE SITUATION BUT DID NOT BRACE. MX REPLACED THE SERVICE DOOR SEAL. LEAK AND PRESSURE CHECK GOOD.
